Gianluca Paolini

Einstein Institute of Mathematics
Hebrew University of Jerusalem
Edmond J. Safra Campus, Givat Ram, 9190401, Jerusalem
E-mail: gianluca.paolini(at)mail.huji.ac.il, paolinigianluca(at)gmail.com

Curriculum vitae.
Associations: EMS, UMI, ASL, AILA, SLS.
Citations: Google Scholar, MathSciNet, zbMATH, Scopus.
My reviews: MathSciNet, zbMATH.

I am the winner of the Paolo Gentilini Prize 2018.
I obtained the qualification to be Associate Professor in Mathematical Logic in an Italian university.
I obtained the qualification to be Associate Professor in Algebra and Geometry in an Italian university.



I am Postdoctoral Research Fellow at the Einstein Institute of Mathematics of the Hebrew University of Jerusalem, under the supervision of Prof. Saharon Shelah. I work in mathematical logic. My current research interests are:
  • Model theory/Descriptive set theory: classification theory, stability theory, geometric model theory, Hrushovski constructions, model theory of groups, model theory of planes, homogeneous model theory, combinatorial model theory, automorphism groups, Polish groups, invariant descriptive set theory.
  • Algebra/Combinatorics: combinatorial and geometric group theory, algebraic combinatorics, incidence structures, projective planes, matroid theory, graph theory.


Papers

  1. Strongly Minimal Steiner Systems I: Existence, with John Baldwin.
    In preparation.
  2. First-Order Model Theory of Free Projective Planes: Part I, with Tapani Hyttinen.
    Submitted. [arXiv]
  3. Some Results on Polish Groups, with Saharon Shelah.
    Submitted. [arXiv]
  4. On a Cardinal Invariant Related to the Haar Measure Problem, with Saharon Shelah.
    Submitted. [arXiv]
  5. Polish Topologies for Graph Products of Groups, with Saharon Shelah.
    Submitted. [arXiv]
  6. Automorphism Groups of Countable Stable Structures, with Saharon Shelah.
    Submitted. [arXiv]
  7. A Universal Homogeneous Simple Matroid of Rank $3$.
    Bol. Mat. (UNAL, Colombia), to appear. [arXiv]
  8. New $\omega$-Stable Planes.
    Submitted. [arXiv]
  9. Invariant Universality for Projective Planes, with Filippo Calderoni.
    Submitted. [arXiv]
  10. The Class of Non-Desarguesian Projective Planes is Borel Complete.
    Proc. Amer. Math. Soc. 146 (2018), 4927-4936. [arXiv][DOI]
  11. Group Metrics for Graph Products of Cyclic Groups, with Saharon Shelah.
    Topology Appl. 232 (2017), 281-287. [arXiv][DOI]
  12. Polish Topologies for Graph Products of Cyclic Groups, with Saharon Shelah.
    Israel J. Math. 228 (2018), 305-319. [arXiv][DOI]
  13. The Automorphism Group of Hall's Universal Group, with Saharon Shelah.
    Proc. Amer. Math. Soc. 146 (2018), 1439-1445. [arXiv][DOI]
  14. The Strong Small Index Property for Free Homogeneous Structures, with Saharon Shelah.
    Submitted. [arXiv]
  15. Reconstructing Structures with the Strong Small Index Property up to Bi-Definability, with Saharon Shelah.
    Fund. Math., to appear. [arXiv]
  16. No Uncountable Polish Group Can be a Right-Angled Artin Group, with Saharon Shelah.
    Axioms 6 (2017), no. 2: 13. [arXiv][DOI]
  17. Coxeter Groups and Abstract Elementary Classes: The Right-Angled Case, with Tapani Hyttinen.
    Notre Dame J. Form. Log., to appear. [arXiv]
  18. Beyond Abstract Elementary Classes: On the Model Theory of Geometric Lattices, with Tapani Hyttinen.
    Ann. Pure Appl. Logic 169 (2018), no. 2, 117-145. [arXiv][DOI]
  19. A Finite Axiomatization of G-Dependence.
    J. Log. Lang. Inf. 26 (2017), no. 3, 293-302. [arXiv][DOI]
  20. A Logic for Arguing About Probabilities in Measure Teams, with Tapani Hyttinen and Jouko Väänänen.
    Arch. Math. Logic 56 (2017), no. 5-6, 475-489. [arXiv][DOI]
  21. Reduction of Database Independence to Dividing in Atomless Boolean Algebras, with Tapani Hyttinen.
    Arch. Math. Logic 55 (2016), no. 3, 505-518. [arXiv][DOI]
  22. Quantum Team Logic and Bell's Inequalities, with Tapani Hyttinen and Jouko Väänänen.
    Rev. Symb. Log. 8 (2015), no. 4, 722-742. [arXiv][DOI]
  23. Independence Logic and Abstract Independence Relations.
    Math. Log. Q. 61 (2015), no. 3, 202-216. [arXiv][DOI]
  24. Dependence Logic in Pregeometries and $\omega$-Stable Theories, with Jouko Väänänen.
    J. Symb. Log. 81 (2016), no. 1, 32-55. [arXiv][DOI]